# SDR GTIA2024011037760

- Difficulty date: January 10, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 59,880 hours, 27,653 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SMELL OF SOCKS IN COCKPIT & CABIN ( PACKS  A319 WITH MOD. 30626/MP K6443 (ENHANCED ECS) )-FOR CORRECTIVE ACTION REF. LOG PG. 3330347-1. THIS CLEARS MDDR# 74550, PLACARD REMOVED AND MOC NOTIFIED.
